# SDR ASAA2025030656682

- Difficulty date: March 6, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 50,500 hours, 14,850 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A571017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA WEB SUPPORT AT APPROX STA 1006 RBL 40 HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SUPPORT IAW B737-800 SRM 51-40-02-0G-0 W=1" O=.050" R=.037" L=4" D=.013".
